Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Arm, chest pain after eating, worsens on walking with rise in BP, does not occur while fasting. Cause?

hi Dr. I get pain in my right arm then my left arm and on my chest after eating.This gets worse when i walk after sometime .That time my BP also goes up to 180/110.After taking rest for sometime it comes to normal.This does not happen while fasting or drinking only water.I had acidity problem earlier and twice i had done endoscopy .Once i was given nexium and other time romez.I have BP since 15 years and taking concor 5mg for that. I feel this happens due to certain foods but I CANNOT MAKE OUT which food it is.
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Welcome to HCM
After going through history this is most likely to be post meal angina, as after taking meals blood is diverted to our GIT, so blood flow to heart is compromised there could be already compromised coronary circulation.
Kindly get a ECG during Chest pain and it may show abnormality otherwise you should consult a Cardiologist as soon as possible it should not be disregarded as acidity problem but should be investigated and treated properly.
As your BP is also high and relived by rest which again points towards cardiac cause.
A 2 D Echo, and CT coronary angiography may be done and diagnosis can be confirmed and treated accordingly.
Good luck to you
Answered: Mon, 22 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor